# SDR USAA2009070691676

- Difficulty date: June 14, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65479737
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON LATERAL ANGLE BETWEEN BS 616 +13 INCHES TO BS 727+5 INCHES, RBL 65.5.  REPAIRED LATERAL ANGLE BETWEEN BS 616 +13 INCHES TO BS 727+5 INCHES, RBL 65.5 IAW SRM 51-70-12.
